# SDR 06FDEA0271

- Difficulty date: January 19, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 43,840 hours, 19,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Unknown
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED RT WS 1372-1372.  REPAIR REQUIRES EVALUATION FOR MAJOR / MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO EXISTING SRM REPAIR RIGHT WING OUTBOARD FLAP LOWER T/E WAS REPAIRED PER SRM 57-53-12.  REPAIR EVALUATED PER GMM 6-2-100 CLASSIFIED AS MAJOR.
